# SDR RAIA201708150002

- Difficulty date: August 15, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 42,103 hours, 38,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CRACKED. R & R THE LENS. OPS CHECKED GOOD.
